# SDR CA150604015

- Difficulty date: June 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Conaer LA4200
- Aircraft time: 1,346 hours
- Engine: Lyc IO360A1B
- Propeller: Hartzl HCA2V*
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact
- Part number: M3081
- Condition: Loose
- Location: Magneto
- Component: Magneto, Champion, 4370
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WAS A RECENTLY REBUILT, FACTORY ENG WITH ABOUT 100 HOURS IN SERVICE.  WHILE RUNNING UP THE ENG AFTER REFUELING, PERFORMED A MAGNETO DROP CHECK & THE ENG RAN ROUGH ON THE RT MAG.  IT HAD BEEN OPERATING FINE UP UNTIL THIS TIME.  THEN CHECKED THE TIMING ON THE MAGS & FOUND THE LT MAG OK BUT THE TIMING LIGHT ON THE RT MAG FLICKERED & SOMETIMES WOULDN`T GO OUT.  THE MAG WAS REMOVED & BROUGHT TO OUR SHOP TO INSPECT.  THE RIVETED HALF OF THE CONTACT THAT MOUNTS IN THE STEEL BASE OF THE CONTACT ASSEMBLY WAS FOUND LOOSE, CAUSING ERRATIC TIMING & ROUGH ENG OPERATION.  THE CONTACT ASSEMBLY WAS REPLACED & THE DEFECTIVE UNIT RETURNED TO CHAMPION FOR WARRANTY.
